# SDR CALA2013100991915

- Difficulty date: October 6, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,770 hours, 14,601 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 246 LOWER FLOOR BEAM WEB CRACKED AT RBL 15.  REPAIR AT STATION 246 LOWER FLOOR BEAM WEB PTT SEQ.# 7702072.
